# SDR SWAA2022110922151

- Difficulty date: September 24, 2022
- Submitted: November 9, 2022
- Operation: Air carrier
- Aircraft: N201LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29854
- Aircraft time: 59,586 hours, 35,374 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Beam
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STA 328 FLOOR BEAM AT RBL 42 AND RBL 55; WL 208. / [01] SRM 53-10-51-0I-2 IDENTIFICATION 2 AND SRM 53-10-51-1A-1 ALLOWABLE DAMAGE 1 ARE APPLICABLE TO THIS A/C;[02] REMOVED CORROSION ON THE FLOOR BEAM UPPER FLANGE OF BS 328 AT RBL 42 AND RBL 55; WL 208 IAW SRM 51-10-02. MAX. MATERIAL IN AREA OF 5.7'LX1.1'WX0.035'DEPTH FOUND TO BE OUT OF LIMITS DUE TO NO SRM ALLOWABLE DAMAGE ON THE PREVIOUS REPAIR. THE STRUCTURAL ITEM REQUIRED TO REFMOVE AND REPLACE IAW SRM 51-10-02 PAR 9C;[03] VERIFIED CORRECTIVE ACTIONS 1 AND 2 AND MEASUREMENT TABLE.;[04] REMOVED PREVIOUS REPAIR (UPPER T-CHORD AND REPAIR SPLICES ) FROM BS 328 FLOOR BEAM WL 208 BETWEEN BL 0 AND RBL 64 IAW SRM 53-10-51-2R-7 REPAIR 7;10] FABRICATED NEW -1 T-CHORD FROM BAC1505-100224 7050-T76511 EXTRUSION LOT # 5048264 ; FABRICATED -2 REPAIR ANGLE FROM BAC1490-2811 7075T6 CLAD FORMED ANGLE 0.071' LOT # 1502507-1 ; AND FABRICATED -3 ANGLE FROM BAC1490-2900 7075-T6 CLAD FORMED ANGLE 0.080' LOT # 1495938-1 ; LOCATED AND DRILLED ALL REPAIR PARTS IAW SRM 53-10-51-2R-7 REPAIR 7 ; OK TO TREAT AND PRIME;[14] INSTALLED ALL REPAIR PARTS AT STA 328 FLOOR BEAM BETWEEN BL 0 AND RBL 64 WL 208 IAW SRM 53-10-51-2R-7 REPAIR 7;[15] INSPECTED ACTION 14;[16] INSPECTION COMPLETE
